1 day ago

Discussion in 'Steroid Forum' started by Ice-T4444, Oct 9, 2007.

  1. Ice-T4444

    Ice-T4444 Junior Member

    I shoot 125 of sust yesterday.
    How long before if there are symptoms... I dont have itchy nips and it dosent hurt to the touch but they tiggle my whole pec.... I did train chest yesterday and If I remember right I feel like this after I do chest workouts... If it is signs of gyno how long before I start taking it....... But I only shoot up yesterday, Maybey its all in my mind....'
     
  2. bigbench

    bigbench Member

    Its in your mind. You will def know if something is going on. And it will take weeks. Also, not eveyrone gets it, so dont think that you automatically get it. Also, at that low of a dose, your really not going to get any symptoms
     
  3. advanced-stealth

    advanced-stealth Junior Member

    Yeah don't worry at that low of a dose. It can take some time (weeks) to get symptoms of gyno.
     
  4. Ice-T4444

    Ice-T4444 Junior Member

    whats the first sign... I know if I do see symptoms I pop 40g of nolva till it goes away..... Would
    .25g of adex do the same??/
     
  5. bigbench

    bigbench Member

    Itchy nips are the first sign. But dont let it be a one time itch. Cause you can make urself feel that instantly. Just wait a few weeks. If you feel like a constant itch, then tht is what it prob is. Take the dex at .5 a day and if in a few days it wont stop, then up it. And if it goes away, then lower it to .25 EOD to keep it from coming back
     
  6. Ice-T4444

    Ice-T4444 Junior Member

  7. HDH

    HDH Member

    A-dex stops the production of estrogen. Nolva blocks it. You should have done the research before you started worrying about getting the symptoms while on cycle. It seems to be a preference. I prefer Letro for gyno symptoms.

    HDH